# SDR UIEA2015072100366

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,724 hours, 16,423 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE 3 TIMES DURING CRUISE.  NO EVIDENCE OF FUEL LEAK.  CAPTAIN REPORTED TOTAL FUEL AS EXPECTED & LT & RT FF & F BURN EQUAL.  FLIGHT CHARACTERISTICS NORMAL.  ACCOMPLISHED CROSSFEED VLV TEST IAW AMM 28-22-00 522-525 NO LEAKAGE ACROSS VLV PASS.  VLV OPENS & CLOSES, XFERS FUEL AS COMMANDED.  ACCOMPLISHED AMM PRESS REFUEL SYS TEST, DUE SUSPECT POSSIBLE REFUEL VLV LEAK, IAW AMM 28-21-00 501.  NO LEAKAGE, TEST OK. CANNOT DUPLICATE FAULT ON GND.
